MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR PROLITE; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR PROLITE; MESH, SURGICAL, POLYMERIC
Model Number 1000204-00 - MESH 2X4 HERNIA REPAIR
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced severe injury, adhesions, hematoma, infection, recurrent hernia, pain, additional medical care treatment or surgery, severe scar tissue, drainage and mesh ball contracted.Note: mesh was soaked in bacitracin saline ¿ off label.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
C-QUR PROLITE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key13477008
Report Number3011175548-2022-00047
Device Sequence Number5101082
Product Code FTL
UDI-Device Identifier00650862300024
UDI-Public00650862300024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number1000204-00 - MESH 2X4 HERNIA REPAIR
Device Catalogue Number1000204-00
Device Lot Number10881922
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale